A few weeks ago, prior to starting the synthroid for elevated TSH levels, I started having localized hot flashes in my right hand...sometimes just half of my right hand. I have Raynaud's but I typically don't get a sudden increase in blood flow unless I'm recovering from a vasospasm, which in this case, I didn't have. I thought maybe they had to do with the TSH levels.
I've been on the synthroid for about half a month now. I haven't had my blood work rechecked yet, but anyway, the past week I've been getting these "hot flashes" on the left side of my left foot. Not the whole foot, but just the left side.
Does anyone have any ideas. Could this be related to the thyroid issue or maybe something else?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.